Jul 3, 2003
i am on trivzir and viramune. i am suffering from facial wasting. my doctor has decided to replace azt with tenofivir. do you think this will be kinder to my face?
| Response from Mr. Vergel
It is hard to tell, but I am bised that it will. AZT can also cause lipoatrophy, although not at the same rate as Zerit. I got off Zerit 4 years ago and things improved a little. I got off AZT a year ago and replaced it with Viread and I can not see the veins in my legs anymore. This is only anecdotal information, though. Nelson
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.